# SDR 8HBR20180611015

- Difficulty date: May 3, 2018
- Submitted: June 11, 2018
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N7155W
- Make and model: Robsin R22
- Aircraft serial: 2759
- Aircraft time: 11,305 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Part number: A0311A6476
- Part serial: 8180
- Condition: Worn
- Location: Pitch Control
- Part time: 1,262 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

PITCH CONTROL BEARING WORN AT HALF LIFE OF LIFE-LIMIT.
